MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US AML LG STATURE 15.0MM; AML IMPLANT : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US AML LG STATURE 15.0MM; AML IMPLANT : HIP FEMORAL STEM
Catalog Number 155402150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Osteolysis (2377); Metal Related Pathology (4530)
Date of Event 12/16/2011
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Pinnacle implants were implanted in the right hip on (b)(6) 2007.Revised on (b)(6) 2011, femoral osteolysis, infection.Cobalt and chromium are 14 and 9, pain.All implants were removed.Osteotomy was used to remove the aml stem.Prostalac was implanted.Loose cup was noted pre-op, but operative noted indicated it was embedded and there was no indication of loosening.Picc line was placed for treatment of infection.Second stage revision on (b)(6) 2012 ¿ competitor stem placed with pinnacle cup.Doi: (b)(6) 2007, dor: (b)(6) 2011, right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Product description:- aml lg stature 15.0mm product code:- 155402150 lot no:- a77kfa000 quantity of manufactured:- (b)(4).Date of manufacturing:- dec-2006.Expiry date:-dec-2016, as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot : product description:- aml lg stature 15.0mm, product code:- 155402150, lot no:- a77kfa000, quantity of manufactured:- (b)(4), date of manufacturing:- dec-2006, expiry date:-dec-2016.Device history review : a manufacturing record evaluation was performed for the finished device, and no non-conformances / manufacturing irregularities were identified.

Brand Name
AML LG STATURE 15.0MM
Common Device Name
AML IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key19624250
Report Number1818910-2024-14088
Device Sequence Number20441474
Product Code LPH
UDI-Device Identifier10603295058373
UDI-Public(01)10603295058373(10)A77KFA000(17)161217
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K012364
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2011
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/17/2016
Device Catalogue Number155402150
Device Lot NumberA77KFA000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2024
Supplement Date Received by Manufacturer07/10/2024
Initial Report FDA Received Date06/27/2024
Supplement Report FDA Received Date07/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/20/2006
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTICULEZE M HEAD 36MM +5; PINNACLE 300 ACET CUP 64MM; PINNACLE MTL INS NEUT36IDX64OD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale